Alert archive / Texas / Wind Advisories in 2010
Wind Advisory 9, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Apr 23, 2010, 4:14 AM CDT for 23 counties in Texas. It took effect at Apr 23, 2010, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2010, 4:14 AM CDT (09:14 UTC)
- In effect from
- Apr 23, 2010, 12:00 PM CDT
- Expired
- Apr 23, 2010, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
All 23 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
225 WWUS74 KLUB 230914 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 414 AM CDT FRI APR 23 2010 TXZ021>024-027>030-033>036-039>042-232100- /O.NEW.KLUB.WI.Y.0009.100423T1700Z-100424T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...O'DONNELL...POST 414 AM CDT FRI APR 23 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * WINDS: SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS IN THE 30 TO 35 MPH RANGE. GUSTS BETWEEN 45 AND 55 MPH WILL BE POSSIBLE. * TIMING: WIND SPEEDS WILL INCREASE THROUGH MIDDAY...AND WILL REMAIN AT SUSTAINED SPEEDS GREATER THAN 30 MPH THROUGH THE AFTERNOON HOURS BEFORE SUBSIDING THIS EVENING. * OTHER IMPACTS: PATCHY BLOWING DUST MAY RESTRICT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS SUSTAINED AT SPEEDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
942 WWUS74 KLUB 231707 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1207 PM CDT FRI APR 23 2010 TXZ021>024-027>030-033>036-039>042-240100- /O.EXT.KLUB.WI.Y.0009.000000T0000Z-100424T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...O'DONNELL...POST 1207 PM CDT FRI APR 23 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS IN THE 30 TO 35 MPH RANGE. GUSTS BETWEEN 45 AND 55 MPH WILL BE POSSIBLE. * TIMING: WINDS WILL BE SUSTAINED AT SPEEDS GREATER THAN 30 MPH THROUGH THE AFTERNOON HOURS BEFORE SUBSIDING THIS EVENING. * OTHER IMPACTS: AREAS OF BLOWING DUST WILL RESTRICT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS SUSTAINED AT SPEEDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
459 WWUS74 KLUB 231849 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 149 PM CDT FRI APR 23 2010 TXZ025-026-031-032-037-038-043-240100- /O.EXA.KLUB.WI.Y.0009.000000T0000Z-100424T0100Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... JAYTON 149 PM CDT FRI APR 23 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS IN THE 30 TO 35 MPH RANGE...WITH GUSTS TO 40 TO 50 MPH. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS SUSTAINED AT SPEEDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ021>024-027>030-033>036-039>042-240100- /O.CON.KLUB.WI.Y.0009.000000T0000Z-100424T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...O'DONNELL...POST 149 PM CDT FRI APR 23 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS IN THE 30 TO 35 MPH RANGE. GUSTS BETWEEN 45 AND 55 MPH WILL BE POSSIBLE. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE SUBSIDING THIS EVENING. * OTHER IMPACTS: AREAS OF BLOWING DUST WILL RESTRICT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS SUSTAINED AT SPEEDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Apr 23, 4:13 AM CDT, 1 minute earlier.
Area forecast discussion, Apr 23, 4:13 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 413 AM CDT FRI APR 23 2010 .SHORT TERM... UA LOW IS PROGGED TO MOVE ACROSS EASTERN CO INTO CENTRAL KS DURING THE PERIOD. THE TROUGH AXIS LOOKS TO REMAIN WEST OF THE AREA THRU AOA 06Z...RESULTING IN SOUTHWESTERLY FLOW. THEN BECOMING NORTHWESTERLY BY THE END OF THE PERIOD. A WESTERLY LOW LEVEL JET OF 35 TO 45 KTS WILL BE IN PLACE DURING DAYTIME HEATING. POINT SOUNDING PROFILES SHOW A NEARLY DRY ADIABATIC ENVIRONMENT BELOW 600 MB...WHICH SUPPORT MIXING DOWN OF THE JET. THEREFORE...HAVE ISSUED A WIND ADVISORY FOR THE AREA ON THE CAPROCK. FOR THE LOW ELEVATIONS OFF THE CAPROCK THOUGH WINDS MAY HAVE A HARD TIME REACHING THE SURFACE. ALSO...AS THE WINDS INCREASE DURING THE DAY LOOSE TOP SOIL...FROM RECENT PLOWING AND RAINFALL...WILL EASILY BE PICKED UP. THEREFORE...HAVE KEPT THE PATCHY BLOWING DUST ON THE CAPROCK. OTHERWISE...LITTLE CHANGE FROM PREVIOUS PACKAGE. && .LONG TERM... THE CURRENTLY EJECTING WESTERN U.S. UA LOW/TROUGH WILL PROPAGATE EASTWARD FROM THE CENTRAL PLAINS TOWARD THE MIDWEST SATURDAY. THUS WEST TEXAS WILL BE BENEATH NORTHWESTERLY FLOW ALOFT WITH AN INFLUX OF RELATIVELY MILD/DRY PAC AIR SPILLING OVER THE SOUTHERN PLAINS. NONETHELESS...THE WRF-NAM DEPICTS LIGHT QFP ASSOCIATED WITH A VERY WEAK WAVE PROPAGATING THROUGH THE AMBIENT FLOW...SUGGESTING THAT CONVECTION MAY SPREAD SOUTHEASTWARD FROM THE MOUNTAINS TOWARD THE SOUTH PLAINS SATURDAY NIGHT. AGREE WITH THE PREVIOUS FORECAST THAT PROSPECTS FOR MEANINGFUL PRECIPITATION IN SUCH ENVIRONMENT IS LOW... AND HAVE MAINTAINED SUB-MENTIONABLE POPS. A SERIES OF LOW AMPLITUDE SHORTWAVES WILL THEN FOLLOW SUNDAY/MONDAY. THIS AS THE LARGER SCALE UA LOW MEANDERS OVER THE GREAT LAKES. ONE OF THESE WAVES WILL BE ACCOMPANIED BY A NOTABLE COLD FRONT DEMARKING A CANADIAN SOURCE REGION AIRMASS MONDAY. THIS SHOULD BRING SOME LOW CLOUDS AND SLIGHTLY COOLER TEMPERATURES. MORE IMPORTANTLY...SURFACE RIDGING WILL PENETRATE TOWARD THE GULF...LIMITING RETURN SOUTHERLY WINDS/MOISTURE INTO MID WEEK IN ADVANCE OF SPLIT UA FLOW. HOWEVER MODEST RECOVERY IS EXPECTED TO EVENTUALLY KICK IN AS HEIGHTS FALL AND THE PATTERN SHIFTS BACK TOWARD A BROAD WESTERN TROUGH/ SOUTHWESTERLY FLOW ALOFT. A DEEPENING LEE TROUGH AND SAID ONSET OF MOIST RETURN/INSTABILITY FIRST APPEAR TO TAKE SHAPE LATE WEDNESDAY...BUT CONSIDERABLE UNCERTAINTY AS TO WHETHER OR NOT IT WILL BE SUFFICIENT TO SUPPORT EVEN ISOLATED CONVECTION. RAIN/STORM CHANCES MAY CREEP BACK UPWARD BY THE END OF THE PERIOD THURSDAY/ FRIDAY...BUT ATTM THERE IS NOT SUFFICIENT EVIDENCE FOR PRECIPITATION TO WARRANT MENTIONABLE POP GRIDS. HOWEVER...THE NEXT ITERATION OF THE WESTERN U.S. UA TROUGH IS CURRENTLY ADVERTISED TO BECOME WELL- ESTABLISHED BY NEXT WEEKEND WITH SIGNALS FOR AN ACTIVE SLOSHING DRYLINE OVER WEST TEXAS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 66 39 68 39 72 / 10 10 10 10 10 TULIA 67 41 70 41 72 / 0 10 10 10 10 PLAINVIEW 68 42 72 41 75 / 0 10 10 10 10 LEVELLAND 69 43 72 43 76 / 0 10 10 10 10 LUBBOCK 70 45 73 44 75 / 0 10 10 10 10 DENVER CITY 69 44 75 43 77 / 10 10 10 0 0 BROWNFIELD 69 43 74 44 76 / 0 10 10 0 10 CHILDRESS 73 47 74 48 75 / 10 10 10 10 10 SPUR 72 45 75 45 75 / 0 10 10 10 10 ASPERMONT 75 49 78 47 76 / 10 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>024-027>030-033>036-039>042. && 40/20
Hazardous weather outlook, Apr 23, 4:14 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 414 AM CDT FRI APR 23 2010 TXZ021>044-240915- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 414 AM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT NON PRECIPITATION SOUTHWESTERLY WINDS WILL BE SUSTAINED AT SPEEDS IN EXCESS OF 30 MPH OVER THE WESTERN AND CENTRAL SOUTH PLAINS AND THE EXTREME SOUTHWESTERN PANHANDLE THIS AFTERNOON. PATCHY BLOWING DUST WILL LIMIT VISIBILITIES. A WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
In the hours before
Local storm report, Apr 22, 10:18 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1018 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL DICKENS 33.62N 100.84W
04/22/2010 E1.25 INCH DICKENS TX SKYWARN SPOTTER
&&
EVENT NUMBER LUB1000074
MCQUEENLocal storm report, Apr 22, 10:19 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1019 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM FLOOD TAHOKA 33.16N 101.79W
04/22/2010 LYNN TX LAW ENFORCEMENT
THE U.S. HIGHWAY 87 UNDERPASS IN TAHOKA HAS BEEN CLOSED
DUE TO FLOODING
&&
EVENT NUMBER LUB1000075
MCONDERLocal storm report, Apr 22, 10:34 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1034 PM CDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL CROSBYTON 33.64N 101.24W
04/22/2010 E0.88 INCH CROSBY TX PUBLIC
REPORTED AT STRIPES CONVENIENCE STORE
&&
EVENT NUMBER LUB1000076
MCONDERLocal storm report, Apr 23, 12:22 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1222 AM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 5 ESE PLAINVIEW 34.16N 101.64W
04/22/2010 E1.25 INCH HALE TX TRAINED SPOTTER
HAIL REPORTED ALONG U.S. HIGHWAY 70
0648 PM HAIL 1 N POST 33.21N 101.38W
04/22/2010 M0.88 INCH GARZA TX TRAINED SPOTTER
NICKLE SIZE HAIL
0701 PM TSTM WND DMG 4 E CROSBYTON 33.64N 101.17W
04/22/2010 CROSBY TX TRAINED SPOTTER
COTTON TRAILER FLIPPED OVER AND POLE BARN PUSHED OVER
FROM NORTH TO SOUTH IN THE VICINITY OF SILVER FALLS
ROADSIDE PARK
0724 PM HAIL NORTHFIELD 34.29N 100.60W
04/22/2010 E2.00 INCH MOTLEY TX CO-OP OBSERVER
A FEW HAILSTONES UP TO TWO INCHES
0738 PM TORNADO 8 SW CEE VEE 34.15N 100.54W
04/22/2010 MOTLEY TX TRAINED SPOTTER
NUMEROUS REPORTS OF LARGE RAIN WRAPPED TORNADO - MOVING
EAST AT 15 MPH
0740 PM HAIL 12 ENE POST 33.26N 101.19W
04/22/2010 E2.75 INCH GARZA TX EMERGENCY MNGR
GOLFBALL TO BASEBALL SIZED HAIL REPORTED
0829 PM HAIL TAHOKA 33.16N 101.79W
04/22/2010 E1.00 INCH LYNN TX CO-OP OBSERVER
HAIL SIZE INCREASING
0833 PM TORNADO 4 SSE CEE VEE 34.18N 100.41W
04/22/2010 COTTLE TX STORM CHASER
SPOTTER REPORTS LARGE WEDGE TORNADO. SPOTTER IS 2 MILES
WEST WNW OF CEE VEE
0835 PM HAIL 5 N TAHOKA 33.24N 101.79W
04/22/2010 E1.00 INCH LYNN TX LAW ENFORCEMENT
PEA TO QUARTER SIZED HAIL REPORTED ALONG FM400 BETWEEN
TAHOKA AND WILSON
0845 PM HAIL 9 S CHILDRESS 34.29N 100.25W
04/22/2010 E1.75 INCH COTTLE TX FIRE DEPT/RESCUE
DELAYED REPORT-HAIL REPORTED ALONG HIGHWAY 83 ALONG
COTTLE-CHILDRESS COUNTY LINE
0905 PM TORNADO 6 W SWEARINGEN 34.15N 100.25W
04/22/2010 COTTLE TX METEOROLOGIST
STARTED AT 905 PM. LIFTED BRIEFLY. BUT STILL ON THE
GROUND AT 911 PM.
0920 PM HAIL 8 W TAHOKA 33.16N 101.93W
04/22/2010 E1.00 INCH LYNN TX SKYWARN SPOTTER
NICKEL TO QUARTER SIZED HAIL REPORTED 7-8 MILES WEST OF
TAHOKA ALONG US-380
0925 PM TORNADO 2 NW SWEARINGEN 34.17N 100.17W
04/22/2010 COTTLE TX STORM CHASER
0935 PM TORNADO 1 N SWEARINGEN 34.16N 100.15W
04/22/2010 COTTLE TX SKYWARN SPOTTER
REPORTED BY PADUCAH FIRE DEPARTMENT.
0956 PM FLOOD TAHOKA 33.16N 101.79W
04/22/2010 LYNN TX LAW ENFORCEMENT
THE U.S. HIGHWAY 87 UNDERPASS IN TAHOKA HAS BEEN CLOSED
DUE TO FLOODING
1007 PM HAIL SOUTHLAND 33.36N 101.55W
04/22/2010 E1.00 INCH GARZA TX CO-OP OBSERVER
MOSTLY PEA TO MARBLE SIZED HAIL... A FEW STONES TO
QUARTER SIZED.
1017 PM HAIL DICKENS 33.62N 100.84W
04/22/2010 E1.25 INCH DICKENS TX SKYWARN SPOTTER
1031 PM HAIL CROSBYTON 33.64N 101.24W
04/22/2010 E0.88 INCH CROSBY TX PUBLIC
REPORTED AT STRIPES CONVENIENCE STORE
&&
EVENT NUMBER LUB1000059 LUB1000060 LUB1000064 LUB1000061 LUB1000062
LUB1000063 LUB1000065 LUB1000071 LUB1000066 LUB1000072 LUB1000067
LUB1000068 LUB1000069 LUB1000070 LUB1000075 LUB1000073 LUB1000074
LUB1000076
LINDLEYLocal storm report, Apr 23, 12:56 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1256 AM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 5 ESE PLAINVIEW 34.16N 101.64W
04/22/2010 E1.25 INCH HALE TX TRAINED SPOTTER
HAIL REPORTED ALONG U.S. HIGHWAY 70
0648 PM HAIL 1 N POST 33.21N 101.38W
04/22/2010 M0.88 INCH GARZA TX TRAINED SPOTTER
NICKLE SIZE HAIL
0701 PM TSTM WND DMG 4 E CROSBYTON 33.64N 101.17W
04/22/2010 CROSBY TX TRAINED SPOTTER
COTTON TRAILER FLIPPED OVER AND POLE BARN PUSHED OVER
FROM NORTH TO SOUTH IN THE VICINITY OF SILVER FALLS
ROADSIDE PARK
0724 PM HAIL NORTHFIELD 34.29N 100.60W
04/22/2010 E2.00 INCH MOTLEY TX CO-OP OBSERVER
A FEW HAILSTONES UP TO TWO INCHES
0738 PM TORNADO 8 SW CEE VEE 34.15N 100.54W
04/22/2010 MOTLEY TX TRAINED SPOTTER
NUMEROUS REPORTS OF LARGE RAIN WRAPPED TORNADO - MOVING
EAST AT 15 MPH
0740 PM HAIL 12 ENE POST 33.26N 101.19W
04/22/2010 E2.75 INCH GARZA TX EMERGENCY MNGR
GOLFBALL TO BASEBALL SIZED HAIL REPORTED
0829 PM HAIL TAHOKA 33.16N 101.79W
04/22/2010 E1.00 INCH LYNN TX CO-OP OBSERVER
HAIL SIZE INCREASING
0833 PM TORNADO 4 SSE CEE VEE 34.18N 100.41W
04/22/2010 COTTLE TX STORM CHASER
SPOTTER REPORTS LARGE WEDGE TORNADO. SPOTTER IS 2 MILES
WEST WNW OF CEE VEE
0835 PM HAIL 5 N TAHOKA 33.24N 101.79W
04/22/2010 E1.00 INCH LYNN TX LAW ENFORCEMENT
PEA TO QUARTER SIZED HAIL REPORTED ALONG FM400 BETWEEN
TAHOKA AND WILSON
0845 PM HAIL 9 S CHILDRESS 34.29N 100.25W
04/22/2010 E1.75 INCH COTTLE TX FIRE DEPT/RESCUE
DELAYED REPORT-HAIL REPORTED ALONG HIGHWAY 83 ALONG
COTTLE-CHILDRESS COUNTY LINE
0850 PM TSTM WND DMG 2 N PADUCAH 34.04N 100.30W
04/22/2010 COTTLE TX FIRE DEPT/RESCUE
HOME DAMAGED. LARGE TREES AND FIVE UTILITY POLES BLOWN
DOWN ALONG U.S. HWY 62 83. TIME IS ESTIMATED.
0905 PM TORNADO 6 W SWEARINGEN 34.15N 100.25W
04/22/2010 COTTLE TX METEOROLOGIST
STARTED AT 905 PM. LIFTED BRIEFLY. BUT STILL ON THE
GROUND AT 911 PM.
0920 PM HAIL 8 W TAHOKA 33.16N 101.93W
04/22/2010 E1.00 INCH LYNN TX SKYWARN SPOTTER
NICKEL TO QUARTER SIZED HAIL REPORTED 7-8 MILES WEST OF
TAHOKA ALONG US-380
0925 PM TORNADO 2 NW SWEARINGEN 34.17N 100.17W
04/22/2010 COTTLE TX STORM CHASER
0935 PM TORNADO 1 N SWEARINGEN 34.16N 100.15W
04/22/2010 COTTLE TX SKYWARN SPOTTER
REPORTED BY PADUCAH FIRE DEPARTMENT.
0956 PM FLOOD TAHOKA 33.16N 101.79W
04/22/2010 LYNN TX LAW ENFORCEMENT
THE U.S. HIGHWAY 87 UNDERPASS IN TAHOKA HAS BEEN CLOSED
DUE TO FLOODING
1007 PM HAIL SOUTHLAND 33.36N 101.55W
04/22/2010 E1.00 INCH GARZA TX CO-OP OBSERVER
MOSTLY PEA TO MARBLE SIZED HAIL... A FEW STONES TO
QUARTER SIZED.
1017 PM HAIL DICKENS 33.62N 100.84W
04/22/2010 E1.25 INCH DICKENS TX SKYWARN SPOTTER
1031 PM HAIL CROSBYTON 33.64N 101.24W
04/22/2010 E0.88 INCH CROSBY TX PUBLIC
REPORTED AT STRIPES CONVENIENCE STORE
&&
EVENT NUMBER LUB1000059 LUB1000060 LUB1000064 LUB1000061 LUB1000062
LUB1000063 LUB1000065 LUB1000071 LUB1000066 LUB1000072 LUB1000077
LUB1000067 LUB1000068 LUB1000069 LUB1000070 LUB1000075 LUB1000073
LUB1000074 LUB1000076
LINDLEYThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:14 PM CDT | Tornado Warning | LUB | Childress, Cottle, Hall, Motley | 46 min |
| Apr 22, 7:19 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 40 min |
| Apr 22, 7:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 44 min |
| Apr 22, 7:35 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 40 min |
| Apr 22, 7:49 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 56 min |
| Apr 22, 7:57 PM CDT | Tornado Warning | LUB | Childress, Cottle | 48 min |
| Apr 22, 8:03 PM CDT | Areal Flood Advisory | LUB | Cottle, Motley | 4 hr |
| Apr 22, 8:07 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn, Terry | 38 min |
| Apr 22, 8:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 61 min |
| Apr 22, 8:44 PM CDT | Tornado Warning | LUB | Childress, Cottle | 61 min |
| Apr 22, 8:57 PM CDT | Areal Flood Advisory | LUB | Garza, Lynn | 3 hr |
| Apr 22, 9:16 PM CDT | Areal Flood Advisory | LUB | Childress | 4 hr |
| Apr 22, 9:23 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 22 min |
| Apr 22, 9:41 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 64 min |
| Apr 22, 9:43 PM CDT | Tornado Warning | LUB | Childress, Cottle | 32 min |
| Apr 22, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 46 min |
| Apr 22, 10:08 PM CDT | Areal Flood Warning | LUB | Garza, Lynn | 3 hr |
| Apr 22, 10:30 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 60 min |
| Apr 22, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King | 47 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.